# SDR SWIA2019101146459

- Difficulty date: October 10, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 31,312 hours, 29,961 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Damaged
- Location: Centering Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE. NOSE WHEEL DID NOT RETRACT AFTER TAKEOFF. RAN QRH AND RETURNED TO ORD. NOSE WHEEL STEERING DID DISENGAGE MOMENTARILY DURING TAXI IN TO THE GATE. (FLT#5071) CLOSED REPLACED OLEO/CENTERING SENSOR BRACKET.
